# SDR AALA202211304512

- Difficulty date: November 14, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 39,713 hours, 16,210 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Housing
- Condition: Damaged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DIFFICULT TO OPEN AND CLOSE CORRECTED ATA CODE.   FOUND MISSING HARDWARE ON UPPER PIVOT PIN HOUSING OF LAVATORY D DOOR. INSTALLED HARDWARE PER CMM 25-40-64.
